# SDR UPS803964

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5753744501
- Condition: Corroded
- Location: Bs 1270-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, CORR. AT LONGERSON 31L, FS 1270-1280 AND FS 1350.  REPAIRED PER E.O. DC8-5310-7244A AND DC8-5310-7240-A.
